MathSciNet Relay Station
MathSciNet bibliographic data
MR1689215 (2000j:42013) 42A65 (42C30 52C10)
Iosevich, Alex; Katz, Nets; Pedersen, Steen Fourier bases and a distance problem of Erdős. Math. Res. Lett. 6 (1999), no. 2, 251–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement